Items where Author is "Chen, H.V."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Chen, H.V. and Chin, A.Y.M. (2015) Embeddings of generalized Latin squares in finite groups. Periodica Mathematica Hungarica , 71 (2). pp. 179-183. ISSN 0031-5303,

Chen, H.V. and Chin, A.Y.M. (2002) A note on regular rings with stable range one. International Journal of Mathematics and Mathematical Sciences, 31 (7). pp. 449-450. ISSN 0161-1712, DOI

This list was generated on Tue Apr 23 19:13:51 2024 +08.